# SDR 2008FA0000833

- Difficulty date: November 1, 2008
- Submitted: November 20, 2008
- Operation: General aviation
- Aircraft: N4260Q
- Make and model: Cessna 172L
- Aircraft serial: 17260160
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: M3008
- Condition: Destroyed
- Location: Magneto
- Part time: 1,186 hours
- Component: Magneto, Slick
- Component part number: 4381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACT PIN ON THE DISTRIBUTOR GEAR COMES LOOSE AND IS UNUSEABLE.  PLASTIC HOLDING IT ON IS CRACKED.  (K)
